Alert archive / Ohio / Tornado Warnings in 2019

Tornado Warning 63, NWS Wilmington, OH

June 24, 2019Pike County, Ohio

NWS Wilmington, OH issued this tornado warning at Jun 24, 2019, 6:03 PM EDT for Pike County, Ohio. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2019, 6:03 PM EDT (22:03 UTC)
Expired
Jun 24, 2019, 6:19 PM EDT
In force
16 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Pike County, OH

The radar

The Cincinnati radar (KILN), 63 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 6:08 PM EDTTSTM WND DMG4 S Pike Lake, OHA TREE WAS KNOCKED DOWN ONTO A HOUSE EAST OF LYTHAM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 1:49 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1360 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

853 
WFUS51 KILN 242203
TORILN
OHC131-242230-
/O.NEW.KILN.TO.W.0063.190624T2203Z-190624T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
603 PM EDT Mon Jun 24 2019

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Northwestern Pike County in southwestern Ohio...

* Until 630 PM EDT.
    
* At 602 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Kincaid Springs, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Kincaid Springs, Pike Lake, Poplar Grove, Lake White, Idaho and
  Buchanan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3904 8330 3904 8331 3905 8332 3905 8334
      3910 8333 3917 8321 3918 8302 3908 8302
TIME...MOT...LOC 2202Z 244DEG 33KT 3907 8329 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Hatzos
2 follow-up statements
157 
WWUS51 KILN 242207 RRA
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
607 PM EDT Mon Jun 24 2019

OHC131-242230-
/O.CON.KILN.TO.W.0063.000000T0000Z-190624T2230Z/
Pike OH-
607 PM EDT Mon Jun 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
NORTHWESTERN PIKE COUNTY...
    
At 607 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Kincaid Springs, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Pike Lake, Kincaid Springs, Lake White, Idaho and Buchanan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3906 8327 3912 8327 3916 8318 3918 8302
      3908 8302
TIME...MOT...LOC 2207Z 244DEG 33KT 3909 8323 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Hatzos
276 
WWUS51 KILN 242219
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
619 PM EDT Mon Jun 24 2019

OHC131-242228-
/O.CAN.KILN.TO.W.0063.000000T0000Z-190624T2230Z/
Pike OH-
619 PM EDT Mon Jun 24 2019

...THE TORNADO WARNING FOR NORTHWESTERN PIKE COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Pike County.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southwestern Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

LAT...LON 3906 8327 3912 8327 3916 8318 3918 8302
      3908 8302
TIME...MOT...LOC 2216Z 244DEG 33KT 3914 8311 

$$

Hatzos

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 24, 2:58 PM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 24, 2:58 PM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
258 PM EDT Mon Jun 24 2019

.SYNOPSIS...
Strong weather disturbance will drive a cold front through the
Ohio Valley tonight with widespread showers and storms out in
front. Some of these may be severe. Clearing skies expected in
the wake of the front with a mix of sun and clouds on Tuesday. A
weak front will drop into the Great Lakes on Wednesday afternoon
and evening with a threat for scattered storms as a warm and
humid airmass takes hold of the Ohio Valley.

&&

.NEAR TERM /THROUGH TONIGHT/...
Please reference recent SPC SWODY1 and SWOMCDs for the ILN area
for larger scale thinking of the severe weather threats. More
specifically - as of 18Z threats are just starting to
materialize as previously discussed in the morning AFD update.
Weak low level circulation over southern KY continues to slowly
develop and enhance low to mid level shear profiles to our
south. In fact, discrete cells /now tor-warned/ in central KY
area are manifestation of the enhanced SRH and deep shear
profile that is in place attendant to this migrating wave.
Expect this environment to spread into and through the ILN CWA
in the 3P-7P timeframe - primarily through the SVR Watch area.
So while the overall shear/instability profile is more toward
wind damage threats with amalgamating cold pools /like what is
currently moving through south-central Ohio as of 1845Z/,
there's enough of a push of low level flow through northeast KY
and south- central OH where any discrete cell or favorably
orthogonal line segment to the low level shear vector to rotate
and produce a brief tornado in the 3P-7P timeframe as it moves
south to north.

A good dose of convective rains expected with the deeper
convection pushing up the Scioto Valley too. There is some
concern for localized flash flooding with this activity should
it repeat over similar areas /especially considering flash-flood
prone terrain in this area and recent anomalous wet spell we've
been in/. Storm motions should be progressive however which
should limit flash flood potential in time and space. Most
concern is Hocking/Ross/Pike/Scioto/Lewis/Mason counties for
that threat.

Further west - it was noted on the collaboration call with SPC
/and we agree/ that the western fringe of severe potential is
tough to diagnose but in general feel that I-71 from Columbus to
Cincinnati is a realistic demarcation from no threat to some
marginal threat, with the better relative threat in that
corridor in the Columbus area. Across northern KY south of CVG,
just not enough destabilization plus this area will quickly get
on the backside of the low level circulation passing by to the
east. West of I-71 in Ohio/eastern Indiana - just too stable and
this area not likely even to see much thunder owing to thick
clouds and temperatures which have actually leveled off or
fallen a little this afternoon.

Things will wind down quickly early this evening. Likely a
several-hour dry period between exiting precipitation shield in
the eastern CWA to inbound frontal-forced showers later this
evening and early overnight. This will be in a weakening state
owing to veering profile in the boundary layer reducing
convergence - and entering the stability maximum from afternoon
rains.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
Quiet weather as high pressure builds into the Ohio Valley.
Before the drier atmosphere completely builds into the ILN CWA
/PWATS below 1"/ there are hints that there may be just enough
early afternoon diurnal instability to pop a shower or two in
southern Ohio before mixing of low level dewpoints toward the
later afternoon hours reduces instability. Overwhelming signal
in NWP is dry - so will keep any showers out of the forecast for
right now with the expectation that this will max out as some
taller cumulus.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
A weak surface front will nose into the northern CWA from the Great
Lakes region as a wave of mid level energy translates east in the
mean westerly flow aloft. A shower may present itself about any time
during the day with a more robust shower or thunderstorm more likely
with peak daytime heating. The upper forcing is east of the area by
the time peak heating occurs, and the surface front is quite
diffuse, leading to a late day threat that should tail off quickly
in the evening.

High pressure at the surface will build in as heights increase
aloft, limiting any shower activity through early Friday to be very
widely scattered if they present themselves. Models are indicating
an upper level disturbance to work into the Ohio Valley from the
west-northwest on Friday and dissipate as it stretches out over the
Ohio River Saturday. This feature may combine with daytime heating
to pop a few storms but the airmass it is working into is not as
receptive to storm development. Expect isolated to widely scattered
pop-up storms to be possible in the late day through Saturday,
diminishing just as rapidly in the evening for a generally dry
overnight period everywhere. The upper forcing gets shunted
southwest as the ridge in the mid section of the country builds and
a stronger upper low in New England pulls energy into the Ohio
Valley from the north behind a surface cold front. Models show a
large swing in the chance of precipitation during this time but have
a general good agreement on the broader features. Have a low chance
of thunderstorms that are not necessarily diurnally driven from
Sunday onward.

Models have increased temperatures slightly through the period and
are generally looking for lows in the upper 60s to near 70 and highs
approaching 90. Dropped readings on Sunday by a few degrees and only
have highs in the low to mid 80s on Monday following the cold front.
Overnight lows will be from 65-70 through the period and be fairly
uniform across the CWA.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Widespread showers will cross the TAF sites this afternoon into
early evening. While a thunderstorms and associated brief
restrictions to IFR are possible just about at all the TAF
sites, the better relative likelihood will be at LCK/LUK/CMH
and perhaps ILN. Have included prevailing showers with MVFR
restrictions at all sites, and hit visibilities the hardest in
TEMPO at LCK/CMH/LUK where the best chance of some heavier
activity will occur. This precipitation will exit by 00Z in
central Ohio - a little earlier at DAY/CVG/ILN/LUK. Winds will
mostly be from the southwest, but some local variation to the
west/northwest will occur in the wake of a weak low pressure
which ripples northeast into central Ohio this evening. Thus,
wind forecasts later this afternoon and evening are of lower
confidence in both speed and direction. Secondary band of
showers on the cold front itself will spread into the area later
this evening and early in the overnight. Don't expect coverage
will be high enough to mention beyond a VCSH at CVG/DAY. Expect
these to be rapidly weakening. Should be some clearing
overnight outside the band of showers. Some light gusts of
westerly wind under a mix of clouds and sun on Tuesday with no
flight restrictions expected.

OUTLOOK...Thunderstorms are possible Wednesday afternoon and
evening.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Novak
NEAR TERM...Binau
SHORT TERM...Binau
LONG TERM...Franks
AVIATION...Binau
Hazardous weather outlook, Jun 24, 1:56 PM EDT, 4 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
156 PM EDT Mon Jun 24 2019

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046-
051>054-060>062-070>072-077-078-251800-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
Delaware-Miami-Champaign-Clark-Madison-Preble-Montgomery-Greene-
Butler-Warren-Clinton-Hamilton-Clermont-
156 PM EDT Mon Jun 24 2019

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ097>100-OHZ055-056-063>065-073-074-079>082-088-251800-
Bracken-Robertson-Mason-Lewis-Franklin OH-Licking-Fayette OH-
Pickaway-Fairfield-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto-
156 PM EDT Mon Jun 24 2019

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, South Central Ohio and Southwest Ohio.

.DAY ONE...This afternoon and tonight.

Thunderstorms are expected this afternoon into early this evening.
Damaging winds will be the primary threat, but an isolated tornado,
large hail, and flash flooding cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon into early
this evening.

In the hours before

Special weather statement, Jun 24, 3:58 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
358 PM EDT Mon Jun 24 2019

OHZ056-242030-
Licking OH-
358 PM EDT Mon Jun 24 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LICKING COUNTY UNTIL 430
PM EDT...

At 358 PM EDT, radar indicated a strong thunderstorm over Heath,
moving northeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...

Locations impacted include...
Newark, Heath, Granville, Buckeye Lake, Hebron, Hanover, Harbor
Hills, Marne, Granville South, Gratiot, Toboso, Brownsville,
Interstate 70 at State Route 13 and Fallsburg.

This includes I-70 in Ohio between mile markers 127 and 142, and near
mile marker 144.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3995 8220 3995 8223 3991 8223 3991 8227
      3993 8242 3993 8252 4001 8257 4024 8226
      4024 8219
TIME...MOT...LOC 1958Z 226DEG 29KT 3999 8242

ch
Local storm report, Jun 24, 4:35 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
435 PM EDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     4 SE PLEASANTVILLE      39.77N 82.48W
06/24/2019                   FAIRFIELD          OH   LAW ENFORCEMENT

            NUMEROUS TREES REPORTED DOWNED IN THE SOUTHEAST AND
            EASTERN PORTION OF THE COUNTY.

&&

JOHNF
Special weather statement, Jun 24, 5:00 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
500 PM EDT Mon Jun 24 2019

KYZ097-099-OHZ079>081-242130-
Mason KY-Bracken KY-Highland OH-Adams OH-Brown OH-
500 PM EDT Mon Jun 24 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MASON...
NORTHEASTERN BRACKEN...BROWN...NORTHWESTERN ADAMS AND SOUTHWESTERN
HIGHLAND COUNTIES UNTIL 530 PM EDT...

At 459 PM EDT, radar indicated strong thunderstorms along a line
extending from Williamsburg to Brooksville, moving northeast at 45
mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...

Locations impacted include...
Maysville, Hillsboro, Georgetown, Mount Orab, Ripley, Augusta,
Winchester, Sardinia, Seaman, Brooksville, New Market, Emerald,
Decatur, Russellville, Hamersville, Mowrystown, Dover, Higginsport,
Cherry Fork and Danville in Highland County.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3877 8407 3877 8405 3908 8400 3925 8365
      3900 8357 3872 8367 3866 8409
TIME...MOT...LOC 2059Z 246DEG 38KT 3904 8402 3869 8409

Hatzos
Special weather statement, Jun 24, 5:44 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
544 PM EDT Mon Jun 24 2019

OHZ080>082-088-242215-
Pike OH-Highland OH-Scioto OH-Adams OH-
544 PM EDT Mon Jun 24 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...SOUTHWESTERN
PIKE...SOUTHEASTERN HIGHLAND AND NORTHWESTERN SCIOTO COUNTIES UNTIL
615 PM EDT...

At 544 PM EDT, radar indicated strong thunderstorms along a line
extending from near Belfast to near Washington, moving northeast at
55 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...

Locations impacted include...
West Union, Manchester, Peebles, Winchester, Seaman, Pike Lake,
Kincaid Springs, Emerald, Blue Creek, Rarden, Cherry Fork, Sinking
Spring, Poplar Grove, Dunkinsville, Bradysville, State Route 348 at
State Route 125, May Hill, Wamsley, Serpent Mound and Locust Grove.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3869 8371 3869 8370 3902 8366 3914 8317
      3874 8324 3870 8351 3870 8354 3869 8357
      3868 8362 3867 8363 3865 8370
TIME...MOT...LOC 2144Z 238DEG 48KT 3906 8351 3860 8386

ch
Special weather statement, Jun 24, 5:54 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
554 PM EDT Mon Jun 24 2019

OHZ073-082-242230-
Pike OH-Ross OH-
554 PM EDT Mon Jun 24 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN PIKE AND
ROSS COUNTIES UNTIL 630 PM EDT...

At 554 PM EDT, radar indicated strong thunderstorms along a line
extending from near Greenfield to 6 miles southwest of Kincaid
Springs, moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...

Locations impacted include...
Chillicothe, Greenfield, Bainbridge, Pike Lake, Kincaid Springs,
Cynthiana, North Folk Village, Frankfort, South Salem, Bourneville,
Andersonville, Lattaville, Austin, Buchanan, Paint Creek State Park,
Summithill, Knockemstiff, Massieville and Scioto Trail State Park.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3918 8292 3906 8337 3912 8337 3923 8334
      3923 8335 3925 8335 3924 8336 3925 8338
      3936 8338 3942 8334 3950 8298 3949 8298
      3948 8300 3948 8292
TIME...MOT...LOC 2154Z 260DEG 33KT 3938 8335 3906 8337

ch
Local storm report, Jun 24, 6:01 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
601 PM EDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     S HILLSBORO             39.20N 83.61W
06/24/2019                   HIGHLAND           OH   LAW ENFORCEMENT

            WINDOWS WERE BLOWN OUT OF THE SENIOR CENTER IN HILLSBORO.
            OTHER LARGE BRANCHES WERE KNOCKED DOWN.

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:05 PM EDTSpecial Weather StatementILNPike, Scioto40 min
Jun 24, 2:03 PM EDTSpecial Weather StatementILNAdams27 min
Jun 24, 2:27 PM EDTSpecial Weather StatementILNAdams, Scioto33 min
Jun 24, 2:51 PM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto39 min
Jun 24, 3:14 PM EDTSpecial Weather StatementILNHocking31 min
Jun 24, 3:28 PM EDTSevere Thunderstorm WarningILNHocking48 min
Jun 24, 3:43 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking32 min
Jun 24, 3:58 PM EDTSpecial Weather StatementILNLicking32 min
Jun 24, 5:00 PM EDTSpecial Weather StatementILNBrown30 min
Jun 24, 5:11 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland49 min
Jun 24, 5:44 PM EDTSpecial Weather StatementILNAdams31 min
Jun 24, 5:52 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto38 min
Jun 24, 5:54 PM EDTSpecial Weather StatementILNRoss36 min
Jun 24, 6:17 PM EDTSevere Thunderstorm WarningILNPike, Ross43 min
Jun 24, 6:46 PM EDTSevere Thunderstorm WarningILNHocking44 min

Nearby

Tornado Warnings in Ohio, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.